| Catalog Number |
104-1006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 16 months due to patient pain at implant site.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 16 months after the primary surgery, which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to pain at the implant site.A 40 mm + 6 humeral stability cup was explanted.This item was replaced with a 40 mm + 3 135/145 humeral stability cup and a 9 mm spacer.